RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 1999, Volume 64, Pages 144–178 (Mi into68)  

This article is cited in 1 scientific paper (total in 1 paper)

Chronological algebras: combinatorics and control

M. Kawski

Arizona State University

Full text: PDF file (7620 kB)

English version:
Journal of Mathematical Sciences (New York), 2001, 103:6, 725–744

Bibliographic databases:

UDC: 517.977.1

Citation: M. Kawski, “Chronological algebras: combinatorics and control”, Selected papers presented at the international conference dedicated to the 90th anniversary of the birth of L. S. Pontryagin (Moscow, Russia, August 31–September 9, 1998). Vol. 3. Geometric control theory, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 64, VINITI, Moscow, 1999, 144–178; J. Math. Sci. (New York), 103:6 (2001), 725–744

Citation in format AMSBIB
\Bibitem{Kaw99}
\by M.~Kawski
\paper Chronological algebras: combinatorics and control
\inbook Selected papers presented at the international conference dedicated to the 90th anniversary of the birth of L.~S.~Pontryagin (Moscow, Russia, August~31--September~9, 1998). Vol.~3. Geometric control theory
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.
\yr 1999
\vol 64
\pages 144--178
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/into68}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1871128}
\zmath{https://zbmath.org/?q=an:1092.93519|01669190}
\transl
\jour J. Math. Sci. (New York)
\yr 2001
\vol 103
\issue 6
\pages 725--744
\crossref{https://doi.org/10.1023/A:1009502501461}


Linking options:
  • http://mi.mathnet.ru/eng/into68
  • http://mi.mathnet.ru/eng/into/v64/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Dzhumadil'daev, “Zinbiel algebras under $q$-commutator”, J. Math. Sci., 144:2 (2007), 3909–3925  mathnet  crossref  mathscinet  zmath  elib
  • Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory" Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory"
    Number of views:
    This page:198
    Full text:98

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019